# SDR 2001UALA00596

- Difficulty date: April 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 35,233 hours, 10,410 cycles
- Engine: Pwa PW2037
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 273N41714
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED AT GATE WITH RIGHT MLG WHEEL WELL DOOR IN OPEN POSITION AND A  HYDRAULIC LEAK IN THE SAME WHEEL WELL.  GEAR DOOR EICAS MESSAGE ILLUMINATED.  *S/D*  DOOR RELEASE INTERLOCK ACTUATOR FAILED.  REPLACED  ACTUATOR.
